# SDR DL73S050330

- Difficulty date: June 20, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 47,995 hours, 37,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SKIN, STA 727B, STRINGER 18R AND 19R SKIN CRACK.  FATIGUE CRACK AT CHEM-MIL LINE.  SKIN CRACK WAS FOUND DURING INSPECTION FOR CHEM-MIL LINE CRACKS NEAR AN EXISTING REPAIR.  ADJACENT REPAIR WAS REMOVED AND A SINGLE REPAIR ENCOMPASSING BOTH DAMAGE LOCATIONS WAS INSTALLED.  THE ERA INSTALLS A SINGLE REPAIR DOUBLER OVER BOTH LOCATIONS PER 737 SRM 53-30-3 FIGURE 48 DETAIL IX.  ERA 089987-14AD REV B.
